MathSciNet Relay Station
MathSciNet bibliographic data
MR1157922 58F23 (30D05)
Yin, Yong Cheng On the Julia sets of quadratic rational maps. Complex Variables Theory Appl. 18 (1992), no. 3-4, 141–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement